JMIR Publications

Journal of Medical Internet Research

Citing this Article

Right click to copy or hit: ctrl+c (cmd+c on mac)

Published on 16.09.15 in Vol 17, No 9 (2015): September

This paper is in the following e-collection/theme issue:

Works citing "Twitter-Based Journal Clubs: Additional Facts and Clarifications"

According to Crossref, the following articles are citing this article (DOI 10.2196/jmir.4639):

(note that this is only a small subset of citations)

  1. Perera M, Roberts M, Lawrentschuk N, Bolton D. Response to “Twitter-Based Journal Clubs: Some Additional Facts and Clarifications”. Journal of Medical Internet Research 2015;17(9):e217